Alert archive / Ohio / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 130, NWS Pittsburgh, PA

July 18, 2012Carroll County, Harrison County, Tuscarawas County, Ohio

NWS Pittsburgh, PA issued this severe thunderstorm warning at Jul 18, 2012, 6:00 PM EDT for Carroll County, Harrison County, Tuscarawas County, Ohio. It was in force for 45 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 18, 2012, 6:00 PM EDT (22:00 UTC)
Expired
Jul 18, 2012, 6:45 PM EDT
In force
45 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon

Counties Carroll County, OH, Harrison County, OH, Tuscarawas County, OH

The radar

The Pittsburgh radar (KPBZ), 94 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 18, 6:07 PM EDTTSTM WND DMGBolivar, OHTREES DOWN
Jul 18, 6:13 PM EDTTSTM WND DMGMineral City, OHTREES DOWN
Jul 18, 6:30 PM EDTTSTM WND DMGPerrysville, OHTREES DOWN ON STATE ROUTE 332

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 18, 1:16 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 10.0 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2012-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1936 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2012-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1936 J/kg
Mixed-layer CIN
-84 J/kg
Mixed-layer LCL
1073 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

675 
WUUS51 KPBZ 182200
SVRPBZ
OHC019-067-157-182245-
/O.NEW.KPBZ.SV.W.0130.120718T2200Z-120718T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
600 PM EDT WED JUL 18 2012

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN CARROLL COUNTY IN EAST CENTRAL OHIO...
  NORTH CENTRAL HARRISON COUNTY IN EAST CENTRAL OHIO...
  NORTHERN TUSCARAWAS COUNTY IN EAST CENTRAL OHIO...

* UNTIL 645 PM EDT

* AT 551 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  BOLIVAR...MOVING EAST AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  STRASBURG...          DOVER...              BOLIVAR...
  NEW PHILADELPHIA...   MINERAL CITY...       UHRICHSVILLE...
  DENNISON...           TAPPAN...             SHERRODSVILLE...
  SCIO...               MALVERN...           
  LEESVILLE LAKE PARK...

THIS WILL IMPACT THE FOLLOWING HIGHWAY...

I-77 IN OHIO BETWEEN MILE MARKERS 74 AND 93.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WIND...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS A KILLER. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
WEDNESDAY EVENING FOR WESTERN MARYLAND AND EAST CENTRAL OHIO AND
SOUTHWESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA.

HEAVY RAIN REMAINS A THREAT WITH ALL THUNDERSTORMS TONIGHT.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL 
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.

&&

LAT...LON 4065 8156 4066 8148 4067 8145 4066 8143
      4065 8125 4073 8123 4074 8109 4073 8108
      4072 8101 4025 8108 4042 8160
TIME...MOT...LOC 2200Z 276DEG 11KT 4061 8144

$$
2 follow-up statements
122 
WWUS51 KPBZ 182220
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
620 PM EDT WED JUL 18 2012

OHC019-067-157-182245-
/O.CON.KPBZ.SV.W.0130.000000T0000Z-120718T2245Z/
CARROLL OH-HARRISON OH-TUSCARAWAS OH-
620 PM EDT WED JUL 18 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR TUSCARAWAS...HARRISON AND CARROLL COUNTIES...

AT 617 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR MINERAL CITY...MOVING EAST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO   NEW
  PHILADELPHIA...   MINERAL CITY...       DOVER...
  BOLIVAR...            UHRICHSVILLE...       DENNISON...
  TAPPAN...             SHERRODSVILLE...      SCIO...
  MALVERN...            LEESVILLE LAKE PARK...
  DELLROY...

THIS WILL IMPACT THE FOLLOWING HIGHWAY...

I-77 IN OHIO BETWEEN MILE MARKERS 80 AND 93.

IN ADDITION TO LARGE HAIL AND DAMAGING WIND...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS A KILLER. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

HEAVY RAIN REMAINS A THREAT WITH ALL THUNDERSTORMS TONIGHT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT 
WEDNESDAY EVENING FOR WESTERN MARYLAND AND EAST CENTRAL OHIO AND 
SOUTHWEST PENNSYLVANIA AND NORTHERN WEST VIRGINIA.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.

LAT...LON 4066 8148 4066 8147 4067 8145 4066 8143
      4065 8125 4073 8123 4073 8121 4073 8120
      4074 8112 4072 8102 4025 8108 4038 8149
TIME...MOT...LOC 2221Z 276DEG 11KT 4060 8136

$$
522 
WWUS51 KPBZ 182243
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
643 PM EDT WED JUL 18 2012

OHC019-067-157-182253-
/O.EXP.KPBZ.SV.W.0130.000000T0000Z-120718T2245Z/
CARROLL OH-HARRISON OH-TUSCARAWAS OH-
643 PM EDT WED JUL 18 2012

...THE SEVERE THUNDERSTORM WARNING FOR TUSCARAWAS...HARRISON AND
CARROLL COUNTIES EXPIRES AT 645 PM EDT...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LIMITS. THE STORM NO LONGER POSES A SEVERE WEATHER THREAT...AND THE 
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. 
HOWEVER...HEAVY RAIN REMAINS A THREAT WITH ALL THUNDERSTORMS TONIGHT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
WEDNESDAY EVENING FOR WESTERN MARYLAND AND EAST CENTRAL OHIO AND
SOUTHWEST PENNSYLVANIA AND NORTHERN WEST VIRGINIA.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.

LAT...LON 4066 8148 4066 8147 4067 8145 4066 8143
      4065 8125 4073 8123 4073 8121 4073 8120
      4074 8112 4072 8102 4025 8108 4038 8149
TIME...MOT...LOC 2243Z 276DEG 11KT 4059 8127

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 3:12 PM EDT, 2 hours 48 minutes earlier.

Area forecast discussion, Jul 18, 3:12 PM EDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
312 PM EDT WED JUL 18 2012

.SYNOPSIS...
ONE MORE AFTERNOON ABOVE 90F THEN SLIGHTLY COOLER WEATHER IS
PREDICTED AS A COLD FRONT SLOWLY DROPS SOUTH FROM THE GREAT LAKES TONIGHT.
NEEDED RAINFALL SHOULD OCCUR ACROSS A LARGE AREA AHEAD OF THE
FRONT. UNSETTLED WEATHER WILL CONTINUE THROUGH THE BALANCE OF THE
WORK WEEK.

&&

.NEAR TERM /THROUGH THURSDAY/...
RADAR IS FILLING IN AND WILL CONTINUE TO DO SO THE BALANCE OF THE
AFTERNOON DUE TO STRONG INSTABILITY S OF A BAROCLINIC ZONE POISED
ALONG I-80 AS OF 17Z.  DETERMINISTIC MODELS SHOW MOST OF THE AREA
RECEIVING NEEDED RAINFALL HOWEVER A SEVERE AND HIGH WATER THREAT
REMAINS THROUGH THE EVENING HOURS.  VERTICAL WIND SHEAR REMAINS WEAK
BUT THE AMOUNT OF SB INSTABILITY SHOULD OFFSET THAT AND PRODUCE
PULSE STORMS.  WITH THE LOSS OF DAYTIME HEATING...MOST OF THE STORMS
WILL DISSIPATE...BUT WITH DWPTS STILL WELL INTO THE 60S AND LOWER
70S SOUTH OF I-70 CAN NOT RULE OUT AN ISOLATED STORM OVERNIGHT.

12Z NCEP SUITE CONTINUES TO SLOW DOWN SOUTHWARD PROGRESSION OF THE
COLD FRONT THURSDAY. HOWEVER MOST OF THE FINER RESOLUTION MODELS
DO NOT SHOW MUCH IN THE WAY OF PCPN...BUT ARE FAIRLY CONSISTENT ON
DROPPING A COMPLEX DOWN N OF THE FRONT DURING THE EVENING HOURS.
LOWERED POPS FOR MOST AREAS...WHILE BUMPING THEM UP IN NWRN
SECTIONS OF THE CWA FOR THE CLUSTER OF STORMS PREDICTED LATE
TOMORROW.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
CHALLENGING FORECAST TO START OFF THE SHORT TERM WITH A QUESTION
ON AERIAL EXTENT OF THUNDERSTORMS NORTH OF THE BOUNDARY DURING THE
EVENING HOURS. CHANCE POPS WERE CONTINUED TO ACCOUNT FOR
UNCERTAINTY IN THE N...WHILE LKLY POPS PERSIST S.

TREND CONTINUES OF THE BAROCLINIC ZONE TAKING ITS SWEET OLD TIME
MOVING SOUTH OF THE MASON DIXON LINE DESPITE STRONGER HEIGHT FALLS
AND STRONGER WINDS BEHIND IT. POPS WERE EXTENDED INTO FRIDAY FOR
NRN WV AND WRN MD TO ACCOUNT FOR THIS. CLOUD COVER WAS INCREASED
AS WELL DUE TO LAYER RH IN THE LOWEST 6KFT ABOVE 85%.

DRY WEATHER SHOULD TAKE HOLD SATURDAY.

MOSGUIDEBC USED FOR TEMPS.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
EXTENDED RANGE MODELS CONTINUE TO SHOW BENIGN WEATHER FOR THE LATTER OF
THE WEEKEND INTO EARLY NEXT WEEK. AREA WILL BE UNDER NW FLOW ALOFT
WHICH WILL KEEP THE HOT WEATHER /M-U 90S/ AWAY AND PROVIDE MORE
SEASONAL TEMPERATURES. ECMWF INDICATES AT RICH LOW LEVEL MOISTURE
SOUTH OF THE MASON DIXON LINE SUNDAY...WHICH COULD LEAD TO
SCATTERED SHOWERS AND STORMS.

TOWARD THE END OF THE FORECAST...H5 HEIGHTS BUILD ALLOWING THE MERCURY
TO CLIMB BACK AROUND 90F BY THE MIDDLE OF NEXT WEEK.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
MEDIUM CONFIDENCE FORECAST DUE TO TIMING OF THUNDERSTORMS IMPACTING
TERMINALS FM 18-2Z.  IN ADDITION...WHERE IT RAINS TONIGHT A HIGHER
PROBABILITY OF IFR RESTRICTIONS EXISTS IN EITHER REDUCED VIS OR
STRATUS.  FKL AND DUJ SHOULD BE POSITIONED IN THE RELATIVELY COOLER
AIRMASS AND MAINTAIN ENOUGH WIND OVERNIGHT TO NEGATE IFR DEVELOPMENT.

THE COVERAGE OF STORMS WILL BE INCREASING THIS AFTERNOON AS A COLD
FRON DROPS SOUTH FROM NRN PARTS OF OH AND PA.  THIS WILL BE THE
FOCUS FOR ACTIVITY THROUGH DUSK.  PCPN WILL WANE WITH THE LOSS OF
HEATING YIELDING TO MAINLY VFR WX.

OUTLOOK...THURSDAY THROUGH SATURDAY...
NO WIDESPREAD IFR WEATHER IS PREDICTED.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, Jul 18, 4:32 AM EDT, 13 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
432 AM EDT WED JUL 18 2012

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029-031-073>076-WVZ001>004-012-021>023-041-190845-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-
FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-
ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-
FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-
MONONGALIA-PRESTON-TUCKER-
432 AM EDT WED JUL 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY. THE MAIN SEVERE THREAT
WILL BE LARGE HAIL AND DAMAGING WINDS. ADDITIONALLY, STORMS WILL
ALSO PROVIDE HEAVY DOWNPOURS AND FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jul 18, 5:39 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
539 PM EDT WED JUL 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     TSTM WND DMG     BETHANY                 40.21N  80.56W
07/18/2012                   BROOKE             WV   911 CALL CENTER

            TREES DOWN

&&

EVENT NUMBER PBZ1200777

098
Local storm report, Jul 18, 5:44 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
544 PM EDT WED JUL 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     TSTM WND DMG     FAIRMONT                39.48N  80.14W
07/18/2012                   MARION             WV   911 CALL CENTER

            TREES DOWN

&&

EVENT NUMBER PBZ1200778

098
Local storm report, Jul 18, 5:45 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
545 PM EDT WED JUL 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TSTM WND DMG     FARMINGTON              39.51N  80.25W
07/18/2012                   MARION             WV   911 CALL CENTER

            TREES DOWN

&&

EVENT NUMBER PBZ1200779

098
Local storm report, Jul 18, 5:47 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
547 PM EDT WED JUL 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     TSTM WND DMG     POWHATAN POINT          39.86N  80.82W
07/18/2012                   BELMONT            OH   911 CALL CENTER

            NUMEROUS TREES AND POWER LINES DOWN IN SOUTH EASTERN
            PORTION OF THE COUNTY

&&

EVENT NUMBER PBZ1200780

RCC
Local storm report, Jul 18, 5:50 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
550 PM EDT WED JUL 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     CUMBERLAND              39.85N  81.66W
07/18/2012                   GUERNSEY           OH   911 CALL CENTER

            NUMEROUS TREES AND POWER LINES DOWN IN THE SOUTHERN
            PORTION OF THE COUNTY

&&

EVENT NUMBER PBZ1200781

RCC
Special weather statement, Jul 18, 5:56 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
556 PM EDT WED JUL 18 2012

PAZ029-031-075-WVZ021-022-182230-
FAYETTE PA-GREENE PA-MARION WV-MONONGALIA WV-WASHINGTON PA-
556 PM EDT WED JUL 18 2012

...A THUNDERSTORM WILL AFFECT EXTREME NORTHWESTERN MARION...EXTREME
SOUTHWESTERN FAYETTE...GREENE...NORTHWESTERN MONONGALIA AND SOUTH
CENTRAL WASHINGTON COUNTIES...

AT 551 PM EDT...A THUNDERSTORM WAS LOCATED 5 MILES WEST OF
SWARTS...MOVING SOUTHEAST AT 15 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  SWARTS...             ROGERSVILLE...        BUZZ...
  WAYNESBURG...         WANA...               WADESTOWN...
  BLACKSVILLE...        MOUNT MORRIS...       GREENSBORO...
  BOBTOWN...

THIS WILL IMPACT THE FOLLOWING HIGHWAY...

I-79 IN PENNSYLVANIA BETWEEN MILE MARKERS 1 AND 19.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.

LAT...LON 3979 7987 3962 8038 3997 8048 4004 8029

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 1:00 PM EDTSevere Thunderstorm WarningPBZColumbiana, Jefferson60 min
Jul 18, 1:20 PM EDTSpecial Weather StatementPBZCarroll, Jefferson55 min
Jul 18, 1:48 PM EDTAreal Flood AdvisoryPBZColumbiana, Jefferson6 hr
Jul 18, 1:54 PM EDTSevere Thunderstorm WarningPBZJefferson66 min
Jul 18, 2:12 PM EDTSevere Thunderstorm WarningPBZHarrison, Jefferson44 min
Jul 18, 2:33 PM EDTSpecial Weather StatementPBZCoshocton, Tuscarawas27 min
Jul 18, 3:05 PM EDTSpecial Weather StatementPBZCoshocton, Guernsey40 min
Jul 18, 3:15 PM EDTSevere Thunderstorm WarningPBZCarroll, Columbiana60 min
Jul 18, 3:44 PM EDTSpecial Weather StatementPBZHarrison31 min
Jul 18, 3:56 PM EDTSevere Thunderstorm WarningPBZBelmont, Guernsey, Harrison64 min
Jul 18, 4:15 PM EDTAreal Flood AdvisoryPBZCoshocton3 hr
Jul 18, 4:19 PM EDTSpecial Weather StatementPBZCoshocton, Muskingum56 min
Jul 18, 4:22 PM EDTSevere Thunderstorm WarningPBZCoshocton, Muskingum68 min
Jul 18, 4:31 PM EDTAreal Flood AdvisoryPBZGuernsey, Muskingum, Noble3 hr
Jul 18, 4:35 PM EDTSpecial Weather StatementPBZJefferson55 min
Jul 18, 4:55 PM EDTSevere Thunderstorm WarningPBZCoshocton, Guernsey, Harrison, Muskingum, Noble, Tuscarawas50 min
Jul 18, 5:16 PM EDTSevere Thunderstorm WarningPBZCarroll, Harrison, Tuscarawas44 min
Jul 18, 5:23 PM EDTSevere Thunderstorm WarningPBZBelmont, Guernsey, Monroe, Noble37 min
Jul 18, 6:21 PM EDTAreal Flood AdvisoryPBZCarroll, Harrison, Tuscarawas3 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.